Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Admissibility, the locally convex approximation property, and the $ {\rm AR}$-property in linear metric spaces


Author: Nguyen To Nhu
Journal: Proc. Amer. Math. Soc. 123 (1995), 3233-3241
MSC: Primary 54C55; Secondary 54D45
MathSciNet review: 1246533
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notion of the locally convex approximation property (the LCAP) for convex sets in linear metric spaces. The LCAP is an extension of the notion of admissibility of Klee. We prove that any convex set with the LCAP is an AR.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C55, 54D45

Retrieve articles in all journals with MSC: 54C55, 54D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1246533-8
PII: S 0002-9939(1995)1246533-8
Keywords: Linear metric spaces, convex sets, AR-spaces, admissible convex sets, the locally convex approximation property
Article copyright: © Copyright 1995 American Mathematical Society